# SDR SWAA2013120322939

- Difficulty date: November 20, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 21,039 hours, 12,528 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED STATION 101.5 10.5" AFT OF FWD SPAR.  REPAIRED SKIN IAW SRM.
